PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 153-159
Tytuł artykułu

Frobenius n-group algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Frobenius algebras play an important role in the representation theory of finite groups. In the present work, we investigate the (quasi) Frobenius property of n-group algebras. Using the (quasi-) Frobenius property of ring, we can obtain some information about constructions of module category over this ring ([2], p. 66-67).
Twórcy
  • Faculty of Science, University of Montenegro, P.O. Box 211, 8-1000 Podgorica, Serbia and Montenegro
Bibliografia
  • [1] V.A. Artamonov, Free n-groups (Russian), Mat. Zametki 8 (1970), 499-507.
  • [2] L.A. Bokut, I.V. L'vov and V.K. Kharchenko, Nonkommutative Rings (Russian), vol. 18 of 'Itogi Nauki i Tekhniki', Izdat. VINITI, Moscov 1988.
  • [3] A.G. Kurosh, General Algebra. - Lectures of the 1969-1970 Academic Year (Russian), Izdat, 'Nauka', Moscov 1974.
  • [4] E.L. Post, Polyadic groups, Trans. Amer. Math. Soc. 48 (1940), 208-350.
  • [5] B. Zeković and V.A. Artamonov, n-Group rings and their radicals (Russian), Abelian Groups and Modules (Tomsk), 11 (1992), 3-7 (in Russian).
  • [6] B. Zeković and V.A. Artamonov, Connections betweem some properties of n-group rings and group rings (Russian), Math. Montisnigri 11 (1999), 151-158.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1054
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.